MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.mej.0000228442.10158.5e

Медицинская библиотека · European journal of emergency medicine : official journal of the European Society for Emergency Medicine · 2007

Anaphylactoid reaction to recombinant tissue plasminogen activator.

Krmpotic Kristina R, Fernandes Christopher M B

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

Anaphylactoid reaction to recombinant tissue plasminogen activator for the thrombolytic treatment of acute ischemic stroke is an uncommon complication. An increased risk of anaphylaxis may be found in patients concomitantly being treated with angiotensin-converting enzyme inhibitors, as illustrated by this case report describing a patient who experienced an urticaric rash, hypotension, tachycardia, orolingual angioedema, and airway obstruction following intravenous administration of alteplase. Possible pharmacologic interactions resulting in excessive serum bradykinin and subsequent systemic hypersensitivity responses are discussed.

Для цитирования: Krmpotic Kristina R, Fernandes Christopher M B. Anaphylactoid reaction to recombinant tissue plasminogen activator.. European journal of emergency medicine : official journal of the European Society for Emergency Medicine. 2007. DOI: 10.1097/01.mej.0000228442.10158.5e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.